Alert archive / New Mexico / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 49, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 3, 2022, 5:04 PM MDT for Harding County, Mora County, New Mexico. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2022, 5:04 PM MDT (23:04 UTC)
- Expired
- Jun 3, 2022, 6:00 PM MDT
- In force
- 56 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harding County, NM, Mora County, NM
The radar
The Cannon AFB radar (KFDX), 172 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:05 PM MDT | TSTM WND GST 59 | 4 Wsw Mills, NM | MESONET STATION MLCN5 MILLS 4 WSW (MILLS CANYON). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:36 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4251 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
557
WUUS55 KABQ 032304
SVRABQ
NMC021-033-040000-
/O.NEW.KABQ.SV.W.0049.220603T2304Z-220604T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
504 PM MDT Fri Jun 3 2022
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northwestern Harding County in northeastern New Mexico...
Northeastern Mora County in northeastern New Mexico...
* Until 600 PM MDT.
* At 504 PM MDT, a severe thunderstorm was located 8 miles northeast
of Wagon Mound, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wagon Mound and Mills.
This includes Interstate 25 between Mile Markers 383 and 401.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3580 10424 3597 10486 3620 10478 3622 10425
3621 10423
TIME...MOT...LOC 2304Z 271DEG 18KT 3609 10461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CA1 follow-up statement
875
WWUS55 KABQ 032334
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
534 PM MDT Fri Jun 3 2022
NMC021-033-040000-
/O.CON.KABQ.SV.W.0049.000000T0000Z-220604T0000Z/
Harding-Mora-
534 PM MDT Fri Jun 3 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHWESTERN HARDING AND NORTHEASTERN MORA COUNTIES...
At 534 PM MDT, a severe thunderstorm was located near Wagon Mound,
moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wagon Mound and Mills.
This includes Interstate 25 between Mile Markers 383 and 399.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3580 10424 3596 10482 3617 10468 3616 10423
TIME...MOT...LOC 2334Z 290DEG 12KT 3600 10461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:00 PM MDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 3, 2:00 PM MDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 200 PM MDT Fri Jun 3 2022 .SYNOPSIS... A round of strong to severe thunderstorms will progress east across the eastern plains through the evening hours, with large hail and damaging winds possible. Dry westerly winds and above normal temperatures will prevail through the weekend, except for across far northeast New Mexico where a backdoor front may spark a storm or two late Saturday afternoon and again late Sunday. Warming will continue Monday, but a backdoor front will progress further south and west toward the central mountain chain and may bring a round of storms to a larger portion of northeast New Mexico. Storm chances will trend up mid to late next week as a stronger backdoor front brings moisture into central New Mexico. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)... Strong to severe storms lingering over eastern NM later today will grow upstream into a large convective complex over west TX thru this evening. A large cold pool with the associated convective outflow will force moisture westward to the central mt chain tonight. More low stratus is expected across the plains with patchy fog possible along the Caprock. Drier flow aloft will increase tonight and may keep the boundary layer mixed enough to prevent low cigs along the central mt chain. Near-term model guidance has trended much farther east with low cloud development. Otherwise, the rest of central and western NM will see increasing cirrus with warmer temps compared to last night. Saturday will be much quieter weatherwise with clearing skies over the eastern plains. Patchy cirrus will continue over the entire area. Temps will rebound 10 to 15F over eastern NM with much drier downslope flow. West winds will be a tad breezy by mid to late day however gusts will stay below 25 mph in most areas. Saturday night will remain a bit breezy along east-facing slopes as stronger west- northwest flow aloft slides overhead. Another batch of cirrus will slide thru northern NM with min temps trending even warmer. LONG TERM...(SUNDAY THROUGH FRIDAY)... Warming will continue through the weekend under the influence of weak westerlies and slowing rising pressure heights. A backdoor front will slosh in and out of the northeast plains on Saturday and Sunday and may supply sufficient moisture and convergence to initiate a few storms each afternoon and should be limited to Union County. The warming trend will continue into Monday as an upper level ridge to the south begins to expand north into NM. The backdoor front is modeled to get reinforced by convective cold pools and advance further south and west on Monday, brining storm chances to the Sangre De Cristos and possibly the entire northeast quarter of the area. Temperatures should peak most areas on Tuesday as the upper high builds up over our area to near 590dam at 500mb. Chances for storms on Tuesday should be limited to the northeast as the backdoor front retreats some, but will be on the uptrend from then-on across much of our area due to a stronger backdoor front late Wednesday. Game-on for next Thu/Fri as the upper high backs off a tad toward the Four Corners or Great Basin with plenty of moisture in place. Both the 12Z GFS and ECMWF show the PWAT at KABQ ranging from 0.80-1.00" next Thu/Fri, which is more than sufficient for rounds of rainfall- productive convection. The threat for burn scar flooding will ramp-up significantly for the Wed-Fri period. Guyer/11 && .FIRE WEATHER... The focus for wetting rainfall will be across eastern NM where strong to severe storms shift east-southeast thru early this evening. Humidity recoveries will be excellent over eastern NM with low stratus expected east of the central mt chain. Recoveries may not be as high tonight as recent nights within the central mts as drier air begins filtering in from the west. A much drier pattern will return Saturday thru Tuesday with single digit min RH over much of central and western NM. Max temps will warm above normal with high Haines. However, west and southwest winds will be lighter than recent weeks so only widespread elevated critical fire weather is anticipated. A few areas to the lee of the central mt chain may see a couple hours of critical conditions however coverage is limited. A moist backdoor cold front is still expected to dip into northeast NM Monday where showers and storms are possible. This boundary will move farther to the southwest each night with deeper moisture thru Wednesday. The coverage of showers and storms may increase over the northern and central high terrain beginning Wednesday with potential for wetter variety storms and possible burn scar flash flooding. Guyer && .AVIATION... 18Z TAF CYCLE MVFR low cigs over eastern NM have cleared in most areas. The latest guidance shows drier air will advance more quickly east today with convective initiation over the central mt chain by 18Z. SHRA/TS will strengthen into discrete supercells and become storm clusters and line segments over eastern NM thru 01Z. Storm motion will be east- southeast around 30 kt with the strongest storms producing large hail, damaging winds, BLDU, and perhaps a tornado. The coverage of MVFR cigs from guidance trended less over eastern NM tonight with the greater potential from the Sangre de Cristo Mts into northeast and east central NM. Saturday will be drier with breezier south and southwest winds aft 18Z. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 51 88 55 88 / 0 0 0 0 Dulce........................... 44 82 45 83 / 0 0 0 0 Cuba............................ 49 82 48 82 / 0 0 0 0 Gallup.......................... 44 84 46 86 / 0 0 0 0 El Morro........................ 47 79 47 82 / 0 0 0 0 Grants.......................... 46 85 47 86 / 0 0 0 0 Quemado......................... 47 83 48 84 / 0 0 0 0 Magdalena....................... 56 86 55 86 / 5 0 0 0 Datil........................... 49 83 50 84 / 0 0 0 0 Reserve......................... 42 88 42 89 / 0 0 0 0 Glenwood........................ 51 93 51 91 / 0 0 0 0 Chama........................... 41 77 42 78 / 0 0 0 0 Los Alamos...................... 55 82 57 83 / 0 0 0 0 Pecos........................... 49 82 53 84 / 20 0 0 0 Cerro/Questa.................... 45 78 47 79 / 10 0 0 0 Red River....................... 40 74 42 73 / 20 0 0 0 Angel Fire...................... 33 74 36 75 / 20 0 0 0 Taos............................ 44 83 46 84 / 10 0 0 0 Mora............................ 43 80 48 81 / 20 0 0 0 Espanola........................ 52 89 56 89 / 0 0 0 0 Santa Fe........................ 52 83 54 84 / 10 0 0 0 Santa Fe Airport................ 49 86 51 87 / 5 0 0 0 Albuquerque Foothills........... 61 89 62 89 / 0 0 0 0 Albuquerque Heights............. 59 91 60 90 / 0 0 0 0 Albuquerque Valley.............. 56 92 57 92 / 0 0 0 0 Albuquerque West Mesa........... 58 91 60 90 / 0 0 0 0 Belen........................... 55 92 57 93 / 0 0 0 0 Bernalillo...................... 55 92 58 92 / 0 0 0 0 Bosque Farms.................... 51 91 53 92 / 0 0 0 0 Corrales........................ 56 92 59 91 / 0 0 0 0 Los Lunas....................... 52 91 54 92 / 0 0 0 0 Placitas........................ 58 87 60 88 / 0 0 0 0 Rio Rancho...................... 58 91 60 90 / 0 0 0 0 Socorro......................... 59 94 59 95 / 0 0 0 0 Sandia Park/Cedar Crest......... 55 82 58 83 / 0 0 0 0 Tijeras......................... 54 85 56 85 / 0 0 0 0 Edgewood........................ 50 84 54 86 / 5 0 0 0 Moriarty/Estancia............... 44 86 49 87 / 10 0 0 0 Clines Corners.................. 47 81 53 84 / 10 0 0 0 Mountainair..................... 52 84 55 85 / 20 0 0 0 Gran Quivira.................... 52 84 56 86 / 20 0 0 0 Carrizozo....................... 58 88 60 88 / 10 0 0 0 Ruidoso......................... 53 81 55 81 / 20 0 0 0 Capulin......................... 47 80 51 83 / 50 10 0 20 Raton........................... 46 85 50 88 / 30 5 0 10 Springer........................ 48 86 52 89 / 20 5 0 0 Las Vegas....................... 47 82 53 85 / 20 0 0 0 Clayton......................... 53 85 56 86 / 40 10 0 20 Roy............................. 52 85 55 89 / 20 5 0 0 Conchas......................... 56 92 57 96 / 30 0 0 0 Santa Rosa...................... 55 89 60 93 / 30 0 0 0 Tucumcari....................... 58 93 59 97 / 40 0 0 0 Clovis.......................... 57 89 59 94 / 40 0 0 0 Portales........................ 58 92 59 95 / 30 0 0 0 Fort Sumner..................... 59 93 61 96 / 30 0 0 0 Roswell......................... 62 99 64 101 / 20 0 0 0 Picacho......................... 55 90 64 94 / 10 0 0 0 Elk............................. 53 89 59 91 / 10 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Special weather statement, Jun 3, 3:19 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
319 PM MDT Fri Jun 3 2022
NMZ215-227-032145-
East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas
Including Raton Pass-
319 PM MDT Fri Jun 3 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL COLFAX
COUNTY THROUGH 345 PM MDT...
At 319 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles south of Segundo, or 24 miles west of Raton, moving east at 10
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vermejo Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
&&
LAT...LON 3676 10501 3696 10500 3699 10466 3667 10468
TIME...MOT...LOC 2119Z 268DEG 8KT 3684 10489
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CALocal storm report, Jun 3, 3:20 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT FRI JUN 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL 12 ENE DUNKEN 32.87N 105.01W
06/03/2022 E0.75 INCH CHAVES NM NWS EMPLOYEE
LARGEST STONES MEASURED UP TO PENNY SIZE
ALONG U.S. 82.
&&Local storm report, Jun 3, 3:22 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 PM MDT FRI JUN 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 10 ENE DUNKEN 32.88N 105.05W
06/03/2022 E1.00 INCH CHAVES NM STORM CHASER
QUARTER SIZE HAIL ALONG U.S. 82.
&&Special weather statement, Jun 3, 3:48 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
348 PM MDT Fri Jun 3 2022
NMZ215-228-032215-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
348 PM MDT Fri Jun 3 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN MORA
AND SOUTH CENTRAL COLFAX COUNTIES THROUGH 415 PM MDT...
At 347 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Wagon Mound, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wagon Mound.
This includes Interstate 25 between Mile Markers 383 and 405.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
&&
LAT...LON 3597 10493 3615 10496 3629 10457 3593 10449
TIME...MOT...LOC 2147Z 260DEG 8KT 3608 10484
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CASpecial weather statement, Jun 3, 3:54 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT Fri Jun 3 2022
NMZ220-032230-
Lower Rio Grande Valley-
354 PM MDT Fri Jun 3 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
SOCORRO COUNTY THROUGH 430 PM MDT...
At 354 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bosque Del Apache Refuge, or 19 miles south of Socorro, moving east
at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bosque Del Apache Refuge.
This includes the following highways...
Interstate 25 between Mile Markers 132 and 136.
Highway 380 between Mile Markers 7 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3369 10695 3388 10693 3392 10655 3364 10653
TIME...MOT...LOC 2154Z 268DEG 21KT 3379 10681
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
15Special weather statement, Jun 3, 4:55 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
455 PM MDT Fri Jun 3 2022
NMZ228-231-032330-
Far Northeast Highlands-Harding County-
455 PM MDT Fri Jun 3 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN HARDING
AND NORTHEASTERN MORA COUNTIES THROUGH 530 PM MDT...
At 455 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wagon Mound, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wagon Mound.
This includes Interstate 25 between Mile Markers 384 and 402.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.
&&
LAT...LON 3623 10430 3583 10441 3599 10484 3602 10483
3603 10487 3621 10482
TIME...MOT...LOC 2255Z 271DEG 18KT 3608 10463
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:12 PM MDT | Special Weather Statement | ABQ | Mora | 33 min |
| Jun 2, 7:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 45 min |
| Jun 2, 8:42 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 28 min |
| Jun 2, 8:47 PM MDT | Special Weather Statement | ABQ | Chaves | 28 min |
| Jun 2, 8:53 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jun 2, 9:10 PM MDT | Flash Flood Warning | ABQ | Colfax, Mora | 3 hr |
| Jun 2, 9:24 PM MDT | Special Weather Statement | ABQ | Chaves | 36 min |
| Jun 2, 10:38 PM MDT | Special Weather Statement | ABQ | Lea | 37 min |
| Jun 3, 1:27 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 21 min |
| Jun 3, 1:49 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jun 3, 1:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 36 min |
| Jun 3, 2:20 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| Jun 3, 2:39 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| Jun 3, 2:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 3, 2:49 PM MDT | Special Weather Statement | ABQ | Torrance | 26 min |
| Jun 3, 3:12 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 49 min |
| Jun 3, 3:14 PM MDT | Special Weather Statement | ABQ | Mora | 31 min |
| Jun 3, 3:19 PM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| Jun 3, 3:23 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 52 min |
| Jun 3, 3:48 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jun 3, 3:54 PM MDT | Special Weather Statement | ABQ | Socorro | 36 min |
| Jun 3, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 61 min |
| Jun 3, 4:53 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 67 min |
| Jun 3, 4:55 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 3 hr |
| Jun 3, 4:55 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jun 3, 4:59 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 24 min |
| Jun 3, 5:14 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 61 min |
| Jun 3, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 34 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.